# SDR 2009FA0000720

- Difficulty date: July 7, 2009
- Submitted: August 14, 2009
- Operation: General aviation
- Aircraft: N6654H
- Make and model: Cessna 172M
- Aircraft serial: 17265525
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4370
- Part serial: 05101082
- Condition: Inoperative
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE MAG DROP.  REMOVED MAG FOR INTERNAL INSPECTION AND FOUND THAT THE SHAFT HAD FAILED AT THE BASE OF THE SLOT THAT RETAINS THE POINT CAM.  REMOVED THE SHAFT GEAR FROM THE CAM AND ONE SIDE OF THE SHAFT STAYED ATTACHED TO THE GEAR.  (K)
